Long-term Effects Of Methylparaben Use?

Illustration of Long-term Effects Of Methylparaben Use?
Illustration: Long-term Effects Of Methylparaben Use? researchgate.net

Hello, I use skin care, but in ingredients there is a content of menthlyparaben, is it used in the long term ?, but the packaging says Dermatologically tested, is it still used for sensitive skin or should it be avoided? Thank you ..

1 Answer:

Hi Vivi, Thank you for the question.

Parabens are substances that are used as preservatives for beauty products such as creams, lotions, soaps, and so on, so they can be used for a long time. Parabens are divided into several types, one of which is methylparaben. The content of parabens in a beauty product is usually still in small doses and is classified as safe if it is registered with the BPOM. Therefore, always make sure you use products that are already registered with BPOM. Although these parabens are in small amounts, they can accumulate in the body and can cause hormonal disturbances, fertility problems, and cancer in several studies, although not all studies can confirm this effect in the long term. However, as much as possible you should avoid products that use parabens. You can consult a dermatologist on the selection of safe skin / beauty care products, especially if you have sensitive skin.

Hope this information helps you.

: by

Related Question

The Cause Of The Body Limp, Stomach Sounds Even After Eating And Diarrhea?

The Cause Of The Body Limp, Stomach Sounds Even After Eating And Diarrhea?

(1 year ago)

, I was sick from yesterday, my body was limp, my stomach always sounded “even though I had eaten even a little. Then it didn’t take long to defecate right away but the...

Treatment Of Itching In The Groin?

Treatment Of Itching In The Groin?

(1 year ago)

I want to ask, how do I get rid of itching in the groin r nAnd what is the medicine? Thank you...

URETARY STONE INVISIBLE ON Ultrasound?

URETARY STONE INVISIBLE ON Ultrasound?

(11 months ago)

Good evening, n nI was diagnosed with a urinary tract infection resulting in hydronephrosis. In early May I had undergone the URS (failed because the channel was too narrow) and in...

Leave a Reply

Your email address will not be published. Required fields are marked *